MathSciNet Relay Station
MathSciNet bibliographic data
MR461499 (57 #1484) 55D99
Dror, E.; Dwyer, W. G. A stable range for homology localization. Illinois J. Math. 21 (1977), no. 3, 675–684.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement